# SDR SWAA2023041213301

- Difficulty date: March 7, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 65,630 hours, 38,789 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Corroded
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV SERVICE DOOR EXTERIOR HAS CORROSION SPOTS. 8-60<[01] EVALUATED DAMAGE AREA AT AFT LAV SERVICE DOOR SKIN; FOUND EXFOLIATED CORROSION OUT OF LIMITS PER REF B737 SRM 52-40-01-1A-4. REPLACED LAV SERVICE DOOR AS PER REF B737 AMM 52-49-07-400-801
